Finite element analysis of a local exponentially fitted scheme for time-dependent convection-diffusion problems

Xing Ye YUE,姜礼尚,Tsi-min Shih

Journal of Computational Mathematics ›› 1999, Vol. 17 ›› Issue (3) : 225-232.

PDF(187 KB)
PDF(187 KB)
Journal of Computational Mathematics ›› 1999, Vol. 17 ›› Issue (3) : 225-232.

Finite element analysis of a local exponentially fitted scheme for time-dependent convection-diffusion problems

  • Xing Ye YUE(1),姜礼尚(2),Tsi-min Shih (3)
Author information +
History +

Abstract

In present paper,this scheme is used to a parabolic singularly perturbed problem.After some subtle analysis,a uniformly in ε convergent order h|ln h|~(1/2)+τ is achieved (h is the space step and τ is the time step),which sharpens the results in present literature.Furthermore,it implies that the accuracy order in M.Stynes's paper(1991) is actuallay h|ln h|~(1/2) rather than h~(1/2).

Key words

Singularly perturbed / Ezponentially fitted /

Cite this article

Download Citations
Xing Ye YUE,姜礼尚,Tsi-min Shih . Finite element analysis of a local exponentially fitted scheme for time-dependent convection-diffusion problems. Journal of Computational Mathematics, 1999, 17(3): 225-232
PDF(187 KB)

92

Accesses

0

Citation

Detail

Sections
Recommended

/